A calculation of the hyperbolic torsion polynomial of a pretzel knot

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this short note, we calculate the highest degree term of the hyperbolic torsion polynomial of a pretzel knot with three tangles. It gives a supporting evidence for a conjecture of Dunfield, Friedl and Jackson that the hyperbolic torsion polynomial determines the genus and fiberedness of a hyperbolic knot.

Original languageEnglish
Pages (from-to)219-224
Number of pages6
JournalTokyo Journal of Mathematics
Volume42
Issue number1
DOIs
Publication statusPublished - 2019

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'A calculation of the hyperbolic torsion polynomial of a pretzel knot'. Together they form a unique fingerprint.

Cite this